On Closed Space Curves in Minkowski Space-Time Evn
No Thumbnail Available
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
A criterion for a 3-space curve to be closed has been presented in Chung: Proc. Am. Math. Soc. 83, 357-361 (1981). In this paper, following same procedure, we give generalization of the criterion for a 3-space curve to an n-space curve to be closed inMinkowski space-time En v. Furthermore, we apply this criterion for a curve lying on an oriented surface in the Minkowski 3-space E-1(3) as an application.